Diary of Unknown Symptoms

Mystery of the Internal Vibration

Entry for March 18, 2008


For years I’ve had “tired eyes” and a sensitivity to bright light. One day after taking 500 mg of Rutin and it’s a whole new world. I can’t believe it. Another deficiency discovered and I’d never even heard of Rutin.

Another point? I checked my multivitamin from NuLife and it actually contains a small dosage of Rutin. Obviously not enough to correct a deficiency. Sometimes I agree with the principle of taking multivitamins. Sometimes, I don’t.

Advertisements

August 25, 2009 - Posted by | Health | ,

1 Comment »

  1. youve been working at this; what condition are you trying to resolve?

    Comment by john | July 14, 2012 | Reply


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: